DBLP BibTeX Record 'journals/mscs/GhaniLM05'

@article{DBLP:journals/mscs/GhaniLM05,
  author    = {Neil Ghani and
               Christoph L{\"u}th and
               Federico De Marchi},
  title     = {Monads of coalgebras: rational terms and term graphs},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {15},
  number    = {3},
  year      = {2005},
  pages     = {433-451},
  ee        = {http://dx.doi.org/10.1017/S0960129505004743},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}